MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP MEDIAL PROXIMAL TIBIA PLATE 12H/RIGHT 197MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP MEDIAL PROXIMAL TIBIA PLATE 12H/RIGHT 197MM; PLATE,FIXATION,BONE
Model Number 239.962
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent tibia hardware removal due to delayed union.The surgeon performed revision to the tibial nail.The procedure was successfully completed.It is unknown if there was a surgical delay.This report is for one (1) 3.5mm lcp® medial proximal tibia plate 12h/right 197mm.This is report 1 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d10: concomitant device reported investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.G1.Manufacturing site provided.H3, h4, h6: device history lot.Part number: 239.962.Lot number: h774201.Part manufacture date: 09-nov-2018.Manufacturing location: elmira.Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp® medial proximal tibia plate 12h/right 197mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null, device history review this lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP MEDIAL PROXIMAL TIBIA PLATE 12H/RIGHT 197MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11322950
Report Number2939274-2021-00837
Device Sequence Number4139967
Product Code HRS
UDI-Device Identifier10886982163639
UDI-Public10886982163639
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K050646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number239.962
Device Catalogue Number239.962
Device Lot NumberH774201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM LCP® MEDIAL PROXIMAL TIBIA PLATE 12H/RIGHT; 3.5MM LCP® PROXIMAL TIBIA PLATE 16 HOLES/237MM; 3.5MM LCP® PROXIMAL TIBIA PLATE 16 HOLES/237MM; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; 3.5MM LCP® PROXIMAL TIBIA PLATE 16 HOLES/237MM; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR